DSpace

Future University Hakodate Academic Archive >
Faculty and Students >
Dept. of Complex and Intelligent Systems >
Takamura, Hiroyuki >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10445/4978

Title: The lifespan of classical solutions to nonlinear wave equations in two space dimensions
Authors: Agemi, Rentaro
Takamura, Hiroyuki
Abstract: 非線形項が未知関数の冪のみで記述される非線形波動方程式は、一般論で方程式の分類を行う上で主要な役割を果たしている。しかし今まで空間3次元ではホイヘンスの原理を用いてゼロ解の最適安定性は良く解析されていたが、空間2次元では極一部分しか結果が得られていなかった。本論文では重み付き最大値評価を用いることにより、空間2次元でもゼロ解の不安定性を評価する1つの方法を与えた。 問題の設定と局所解の存在は上見、大域解の非存在は高村がそれぞれ主に行った。
Research Achievement Classification: 原著論文/Original Paper
Type: Journal Article
Peer Review: あり/Yes
Solo/Joint Author(s): 共著/joint
Published journal or presented
academic conference: 
Hokkaido Math. J.
Volume: 21
Spage: 517
Epage: 542
Date: 1992
Appears in Collections:Takamura, Hiroyuki

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright © 2010-2012 FUTURE UNIVERSITY HAKODATE.
DSpace Software Copyright © 2002-2010  Duraspace